MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 25GX0.75"

Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 25GX0.75"
Catalog Number DYNDTNBCS25G
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are coming unscrewed really each from our hubs while we are drawing patients or not screwing on them at all.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline blood collection set that was coming unscrewed from hub during use, and according to the facility, ¿a phlebotomist was attempting to draw a pediatric patient, they went to pop a tube on the needle, and it separated from the hub¿; the staff member ¿reattached the hub¿ and ¿there was no patient impact¿ as they were able to ¿make it work.¿ at this time, a sample was not received for investigation, and no further action was taken since medline was not able to investigate the sample.The complaint was not confirmed.A root cause was not identified because a sample was required to determine cause; the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD COLLECTION SET, 25GX0.75"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50713483
Report Number1417592-2026-35648
Device Sequence Number10005404
Product Code FPA
UDI-Device Identifier30888277680245
UDI-Public30888277680245
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS25G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown